MathSciNet Relay Station
MathSciNet bibliographic data
MR2332373 (2008d:34090) 34D20 (26A33 45J05)
Deng, Weihua; Li, Changpin; Guo, Qian Analysis of fractional differential equations with multi-orders. Fractals 15 (2007), no. 2, 173–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement